# SDR QXEA0003285

- Difficulty date: December 16, 2000
- Submitted: January 3, 2001
- Operation: Air carrier
- Aircraft: N492US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11159
- Aircraft time: 32,318 hours, 43,939 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge
- Condition: Leaking
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- CENTER CARGO DOOR LEAKS AT FORWARD AND AFT AREAS OF HINGE AND IS OUT OF FLUSH ALONG ENTIRE AFT EDGE WHEN PRESSURIZED. REPAIRED IAW HORIZON AIR EA 4-52-431 AND FOKKER SRM 52-30-01.
